# SDR SWAA2024111353084

- Difficulty date: October 24, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HANDLE HAS EXCESSIVE PLAY (MARKED.)<[01] IT WAS ADJUSTED AFT ENTRY DOOR HANDLE EXCESSIVE PLAY IAW AMM 52-13-11-400-802;[02] CORRECTIVE ACTION STEP NO.1  UPON FURTHER EVALUATION FOUND COTTER PIN LOOSE; DISASSEMBLED AND REASSEMBLED; AFT ENTRY DOOR HANDLE. IAW AMM 52-13-11-400-802; NO FURTHER PLAY NOTED.;[03] VERIFIED CORRECTIVE ACTION
